Welcome, Guest
Username: Password: Remember me
  • Page:
  • 1

TOPIC:

MMS makes parasites agitated In a bad way 05 Jul 2024 18:58 #82842

  • Sabi9071
  • Sabi9071's Avatar Topic Author
  • Offline
  • New Member
  • New Member
  • Posts: 4
  • Thank you received: 0
 Hey,

I wanted to ask for your advice regarding my dad's condition. Whenever he takes MMS1, the parasites get agitated, similar to when he eats sugar, and it's very painful. However, when he takes Ivermectin, everything calms down. He wants to complete his 3 weeks of MMS1, but this agitation stops him from using it, even in small quantities. Do you have any insights on this?

Thanks!

Please Log in or Create an account to join the conversation.

MMS makes parasites agitated In a bad way 06 Jul 2024 03:37 #82848

  • Enoch
  • Enoch's Avatar
  • Offline
  • Premium Member
  • Premium Member
  • Posts: 140
  • Thank you received: 94
Ivermectin should have killed the parasites, so I would look for another cause of the pain. Since we don't know what your dad suffers from then it's impossible to comment further.

Please Log in or Create an account to join the conversation.

MMS makes parasites agitated In a bad way 07 Jul 2024 06:43 #82852

  • CLO2
  • CLO2's Avatar
  • Offline
  • Administrator
  • Administrator
  • Posts: 5448
  • Thank you received: 4303
I asked my friend Tara for her comments and this is what she said: 
 
Attachments:

Please Log in or Create an account to join the conversation.

Last edit: by CLO2.
  • Page:
  • 1